# SDR ABXA000003

- Difficulty date: January 5, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804AX
- Make and model: Doug DC-8-62
- Aircraft serial: 45987
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR UNSAFE LIGHT CAME ON DURING APPROACH.  ACCOMPLISHED GO-AROUND, RECYCLED GEAR, NO HELP.  CLEANED SWITCHES AND LUBRICATED GEAR. OPS CHECKED GOOD.
